English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial Kernels for Dominating Set in Graphs of Bounded Degeneracy and Beyond

MPS-Authors
/persons/resource/persons71823

Philip,  Geevarghese
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Philip, G., Raman, V., & Sikdar, S. (2012). Polynomial Kernels for Dominating Set in Graphs of Bounded Degeneracy and Beyond. ACM Transactions on Algorithms, 9(1), 11:1-11:23. doi:10.1145/2390176.2390187.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C487-6
Abstract
There is no abstract available